# SDR AALA20120129SFO01

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,243 hours, 14,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED TRAILING EDGE FLAPS JAMMED AT 5 DEGREES.  ACCOMPLISHED QRH PROCEDURES AND MANUALLY EXTENDED FLAPS TO 15 DEGREES.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
